# SDR C77A20140114001

- Difficulty date: January 14, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N622CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000219
- Aircraft time: 16,259 hours, 9,242 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Part time: 16,259 hours, 9,242 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING SB170-57-0038 ON EO E17X-57MA-004, CRACK DAMAGE WAS DISCOVERED SPAR III LT SIDE, TWO EACH CRACKS APPROXIMATELY 045 INCHES, CRACK INDICATIONS AT THE 4:00 AND 8:00 O’CLOCK POSITIONS.  RACKS START AT THE SURFACE OF THE BULKHEAD & EXTEND INTO THE BORE THAT WERE FOUND IN THE CRITICAL FASTENER HOLE ON THE LT SIDE AFTER IT HAD BEEN ENLARGED TO 8MM, .314 INCHES IN DIAMETER IAW THE SB.  RT SIDE, TWO EACH CRACKS APPROXIMATELY .045 INCHES CRACK INDICATIONS AT THE 5:00 & 10:00 O’CLOCK POSITIONS.  CRACKS START AT THE SURFACE OF THE BULKHEAD & EXTEND INTO THE BORE THAT WERE FOUND IN THE CRITICAL FASTENER HOLE ON THE RT SIDE AFTER IT HAD BEEN ENLARGED TO 8MM, .314 INCHES IN DIAMETER IAW THE SB. THE CRACK DAMAGE WAS REMOVED BY SPOT FACING TO .50 INCHES ON THE LT & RT SIDES IAW ETD2014-170-001927.  REPAIR WILL BE ACCOMPLISHED EO E17X-57MA-004.14 UNDER WORK ORDER 908512.
